Express Chemist Online Pharmacy
Beechams     Beechams > Beechams Powders Capsules 10 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Beechams > Beechams Powders Capsules 10

Beechams Powders Capsules 10

Beechams Powders Capsules 10
 
Click on image to enlarge
 
Price: £2.49 (incl VAT) Sorry, this product is no longer available.
 
Beechams Powders Capsules 10 provide relief from major cold and flu symptoms with an added decongestant for catarrh relief.
  • 10 capsules.
  • Contains paracetamol 300mg, caffeine 25mg and phenylephrine hydrochloride 5mg.
  • Contains lactose.
  • Non-drowsy.
Beechams Powders Capsules has three active ingredients of paracetamol, caffeine and phenylephrine hydrochloride which act as painkiller, stimulant and decongestant.

Directions for use:
For oral use. Adults and children aged 12 years and over to take 2 capsules every 4 to 6 hours. Do not exceed 12 capsules in any 24 hours. Do not give to children under 12 years of age. Do not take for more than 7 days except on medical advice.

Precautions:
Consult your doctor before taking this medicine if you are under tge care of your doctor or receiving prescribed medicines or are pregnant, if you suffer from kidney or liver disease. Do not exceed the stated dose. Do not take with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Ingredients:
Paracetamol, Phenylephrine Hydrochloride, Caffeine, Lactose, Colloidal Silica, Dimeticone, Amaranth (E123), Erthyrosine (E127), Sunset Yellow (E110), Titanium Dioxide (E171), Gelatin.


- Non Drowsy - Contains Paracetamol 300mg, Caffeine 25mg and Phenylephrine Hydrochloride 5mg.

Provides Relief From:
  • Fever.
  • Headache.
  • Aching Limbs.
  • Blocked Nose.
Convenient and easy to swallow, Beechams Powders Capsules provide relief from major cold and flu symptoms and also contain a decongestant for relief from catarrh.

Directions for Use: Adults and children aged 12 years and over - 2 capsules every 3 or 4 hours. Do not exceed 6 capsules in any 24 hours. Do not give to children under 6 years of age except on medical advice.

Warnings: Do not take with other flu, cold or decongestant products. Contains Paracetamol, do not take with any other paracetamol-containing products.

Ingredients: Paracetamol 300mg, Phenylephrine Hydrchloride 5mg, Caffeine 25mg, lactose, colloidal silicia, dimethicone, gelatin, amaranth, erythrosine, sunset yellow and titanium dioxide.
Product code: BEE38E     Price: £2.49 (incl VAT)    Sorry, this product is no longer available.
Return to the Pharmacy Medicines page
Return to the Beechams page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Beechams Powders Capsules 10 - Buy Online from Express Chemist UK Pharmacy

Beechams

Coughs
Beechams
Benylin
Lemsip
Olbas
Sudafed



Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.